# SDR UPS06247354

- Difficulty date: July 6, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C AND SI CRACKS DETECTED ON BS 740 STR 18R - STR 24R.  ON INVESTIGATION CRACKS FOUND TO BE OUTSIDE LIMITS IAW SB 727-53-0062.  REFERENCE NRC 100347 FOR BS 740 FITTING REPLACEMENT.
